
Naturactive PHYTO Black Radish 200mg 30 capsules
Indications: Contains a concentrated extract of black radish.
Free delivery for orders over 89€*.
* in metropolitan France and excluding drugs
Infant Aspegic 100mg is an over-the-counter medication containing 100 mg of aspirin. It is an analgesic and antipyretic medication to manage pain and fever.
It will be used in infants weighing from 6 to 22 kilos (i.e. from 3 months to 7 years approximately) for dental pain, headaches, flu-like conditions and aches and pains and in the treatment of certain rheumatic conditions.
The usual dosage of aspirin is 60 mg/kg/day divided into 4 or 6 doses.
From 6 to 8 kilos, one sachet of Aspegic 100 is given every 6 hours without exceeding 4 per day.
From 9 to 11 kilos, one sachet of Aspegic 100 every 4 hours without exceeding 6 per day
From 12 to 16 kilos, 2 sachets every 6 hours without exceeding 8 per day.
From 17 to 22 kilos, 2 sachets every 4 hours without exceeding 12 per day.
Beyond these weights, there are other more suitable doses of Aspegic.
The sachets should be put in a little water before being administered.
Treatment with Aspegic should not exceed 3 days for fever and 5 days for pain.
Do not give this medicine if your child is allergic to any of the components including aspirin, if he/she is allergic to NSAIDs, if he/she has ever had an asthma attack with a salicylic medicine, if he/she suffers from an ulcer, if he/she has bleeding or if he/she is at risk, if he/she has kidney, liver or heart disease, if he/she suffers from mastocytosis
Medical advice is necessary before giving Aspegic 100 to your child if he/she has a rheumatic disease, a G6PD deficiency, a history of ulcers, a history of digestive bleeding, if he/she has a viral disease, in particular chickenpox, if your child has to undergo an operation.
Taking aspirin can change the level of uric acid in the blood.
Aspegic 100 should be taken under supervision if your child is taking anticoagulants, heparin, NSAIDs, steroids or methotrexate. For a full list of drugs that interact with aspirin, see the full package insert.
Aspegic contains lactose, it should not be used in cases of glucose and galactose intolerance and lactase deficiency.
In exceptional cases, your doctor may prescribe Aspegic infant during early pregnancy (up to the 5th month).
Only your doctor or gynaecologist can make this decision: do not self-medicate with this medicine.
After the 5th month of pregnancy, Aspegic 100 mg should not be used in pregnant women
Aspirin passes into breast milk, so it is not recommended to use Aspegic infant during breastfeeding.
Whatever your situation, read the leaflet carefully and ask your pharmacist or your doctor for advice in case of doubt.
Packaging : Box of 20 sachets-dose.
Indications: Contains a concentrated extract of black radish.
Cooper Laboratories Sterilized Vaseline can be used by the whole family. It is a medicine administered in case of irritation and dry skin lesions
The 20 g tube contains only Vaseline, it is an ointment
The Syntholkiné spray is particularly adapted in first aid to relieve the small traumatisms. It is suitable for joint and muscle pain. Practical and quick to use. The Syntholkiné cold spray provides a cold effect that immediately relieves pain
Niquitin transdermal device 21 mg/24 h is a nicotine replacement drug that is indicated in the treatment of smoking cessation to manage the symptoms of nicotine withdrawal in patients wishing to stop smoking.
Indications : Very strongly to strongly dependent smoker
Indications: It is indicated in the treatment of seasonal allergic rhinitis (hay fever) or non-seasonal (animal hair, molds, mites ...).
Indications: It is used as an adjunct treatment for hair loss in adults.
Indications: soothes the throat
Sage helps to soothe the throat.
Zinc contributes to a normal functioning of the immune system.
Azéol Tablets to suck is a food supplement based on sage extract, elderberry extract and zinc. With mint taste
Indications: This drug is indicated in adults (over 15 years), in the symptomatic treatment of pain of tendino-ligamentary origin, and post-traumatic pain: sprains and bruises. This drug is indicated in adults in the treatment of painful flare-ups of osteoarthritis of the knee, after a first medical opinion.
Osmo Soft is a 4-in-1 treatment that is effective in the treatment of sunburn and 1st and 2nd degree superficial burns.
Sommeil Lehning is a duo of herbal food supplements and melatonin that effectively treat sleep disorders.
The DAY capsule brings calm and serenity to prepare for sleep. The NIGHT capsule allows to fall asleep quickly, for a quality sleep.
Box of 60 capsules (30 day capsules + 30 night capsules).
Description : This medication is recommended for painful osteoarthritis of the knee, with effusion.
It is indicated in case of pain and/or fever such as headaches, flu-like conditions, dental pain, aches and pains, painful periods.
This presentation is reserved for adults and children from 27 kg (from about 8 years): read carefully Dosage.
This medicine contains paracetamol.
NICORETTESPRAY® is a unique and innovative stop-smoking medicine that fights your cravings.
GENERIC TANAKAN
Indicated in the symptomatic treatment of certain cognitive disorders of the elderly (in particular memory disorders) with the exception of any type of confirmed dementia, disorders secondary to medication, depression or metabolic disorders.
Indications : This medicine contains paracetamol. It is indicated in case of pain and/or fever such as headaches, flu, dental pain ... reserved for adults and children weighing more than 50kg (about 15 years).
Description: CLIPTOL gel is used to treat short-term pain and swelling caused by minor trauma such as sprains, bruises and sports injuries.
This medication is for adults and adolescents over 15 years of age.